Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Unimodal polynomials arising from symmetric functions


Author: Francesco Brenti
Journal: Proc. Amer. Math. Soc. 108 (1990), 1133-1141
MSC: Primary 05A15; Secondary 05A05, 05A30
MathSciNet review: 993741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a general result that, using the theory of symmetric functions, produces several new classes of symmetric unimodal polynomials. The result has applications to enumerative combinatorics including the proof of a conjecture by R. Stanley.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A15, 05A05, 05A30

Retrieve articles in all journals with MSC: 05A15, 05A05, 05A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0993741-2
PII: S 0002-9939(1990)0993741-2
Article copyright: © Copyright 1990 American Mathematical Society